U.S. doctors online nowAsk doctors free
Santa Teresa, NM
A 23-year-old female asked:

I had unprotected sex and after i took a plan b then two days after i had unprotected sex again with the same man now every time i pee there is period like blood. im ovulating right now and m period shouldnt be for another 2 weeks ?

1 doctor answer1 doctor weighed in
Dr. John Berryman
Obstetrics and Gynecology 55 years experience
Plan B ?'s: Plan B contains hormones similar to an oral contraceptive, and after a day or two, withdrawal bleeding will occur, which may be the cause of the bleeding. If your period is delayed for over a week, obtain a serum HCG test to be certain about pregnancy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 13, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.